# SDR AALA20120411001

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 67,905 hours, 35,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR, FORWARD GALLEY AND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  REPLACED FWD EMERGENCY BATTERY PACK, OPS CHECK NORMAL PER 33-53-00-4.
